# SDR EISA97225

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- System (JASC): 2150 · Cabin Cooling System
- Part: Mix Valve
- Part number: 106172619
- Condition: Stuck
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, LEFT AIR MIXING VALVE STUCK TOWARD HOT RESULTING IN DUCT TRIP AND PACK TRIP, CABIN ALTITUDE WOULD NOT HOLD AT 25,000 CABIN ALTITUDE AT 11,000, ON RETURN TO MSP WAS 9,000.  REMOVED AND REPLACED LEFT MIXING VALVE, OPS CHECK GOOD IN MANUAL MODE IAW MM 21-61.  (M)
